# SDR SWAA2025010879223

- Difficulty date: December 18, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 51,036 hours, 30,964 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231GF TOP SURFACE IS DELAMINATING<[01] UPDATED STEP 1;[02] UPDATED STEP 1;[03] REMOVED; FABRICATED AND INSTALLED CABIN FLOOR PANEL 241KF IAW AMM 53-21-00-000-801 SRM 53-00-50-2R-0 AND AMM 53-21-00-400-801.;[04] VERIFIED CARD COMPLETE
